MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP INFINITY 1200 ML ENTERAL PUMP DELIVERY SET WITH ENFIT CONNECTOR; ENTERAL FEEDING SET

MOOG MEDICAL DEVICES GROUP INFINITY 1200 ML ENTERAL PUMP DELIVERY SET WITH ENFIT CONNECTOR; ENTERAL FEEDING SET
Model Number INF1200-E
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to mmdg for evaluation.A dhr review could not be completed because no lot number was provided.Because the device was not returned to mmdg, an investigation could not be completed.This report is being filed for the reported delay of therapy the patient experienced.
 
Event or Problem Description
The initial reporter stated that the infinity feeding bags would often not prime and were causing persistent no flow alarms.They stated that they had the pump replaced and the issue continued, and that they found the pump alarming no flow and that the "majority of the feeding remained in the bag" and that this caused the patient to miss that feeding overnight.They also stated that they're using a formula that is blenderized and this is cautioned against in the infinity manual.Mmdg did follow up with the initial reporter to obtain additional information, however, those attempts were unsuccessful.They had stated that there was no harm caused to the patient by the delay.No other information was provided.Complaint-(b)(4).
 
Event or Problem Description
The initial reporter stated that the infinity feeding bags would often not prime and were causing persistent no flow alarms.They stated that they had the pump replaced and the issue continued, and that they found the pump alarming no flow and that the "majority of the feeding remained in the bag" and that this caused the patient to miss that feeding overnight.They also stated that they're using a formula that is blenderized and this is cautioned against in the infinity manual.Mmdg did follow up with the initial reporter to obtain additional information, however, those attempts were unsuccessful.They had stated that there was no harm caused to the patient by the delay.No other information was provided.[complaint (b)(4)].
 
Additional Manufacturer Narrative
The device was returned to mmdg for evaluation.A dhr review could not be completed because no lot number was provided.When the suspected devices were returned to mmd, they operated as expected.Mmd could not replicate or confirm the reported complaint.This report is being filed for the reported delay of therapy the patient experienced.

Brand Name
INFINITY 1200 ML ENTERAL PUMP DELIVERY SET WITH ENFIT CONNECTOR
Common Device Name
ENTERAL FEEDING SET
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP, SRL
coyol free zone and
business park
alajuela, cri 20113
CS   20113
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key19071995
Report Number1722139-2024-00180
Device Sequence Number6826082
Product Code PIO
UDI-Device Identifier10814844001959
UDI-Public10814844001959
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K031199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINF1200-E
Device Catalogue NumberINF1200-E
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age4 YR
Patient SexPrefer Not To Disclose